MAUDE Adverse Event Report: VERYAN MEDICAL LTD BIOMIMICS 3D VASCULAR STENT SYSTEM

VERYAN MEDICAL LTD BIOMIMICS 3D VASCULAR STENT SYSTEM
Catalog Number 144700-12
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Pain (1994); Restenosis (4576)
Date of Event 12/21/2023
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
There was no reported device malfunction and the device was not returned for analysis.A review has been performed of the manufacturing certificate of conformance associated with this lot.There were no non-conformances or deviations which could be associated with this event.Based on the case information and related record review, a conclusive cause for the reported patient effects, and the relationship to the product, if any, cannot be determined.The reported patient effects of restenosis leading to intervention and claudication/pain are listed in the biomimics 3d instructions for use and are known patient effects of peripheral stenting procedures.There is no indication of a product quality issue with respect to the design, manufacture or labelling of the device.If further information regarding this event becomes available, a follow-up report will be submitted.
 
Event or Problem Description
The patient had intermittent claudication in the lower limbs since autumn 2022 and was referred to the hospital on (b)(6) 2023 for further examination as the patient's ankle-brachial index (abi) values were low as recognised by the previous physician.Endovascular treatment (evt) was scheduled because a significant stenotic lesion was found in the right femoral artery via vascular ultrasound.On (b)(6) 2023 the patient was admitted to hospital for evt.The patient consented to treatment that involved the implantation of a biomimics 3d (bm3d) stent.The lesion was prepared with plain old balloon angioplasty (poba) on the right femoral artery and a bm3d 6.0 x 150 mm stent was placed.The procedure was completed without any complications.The patient was started on 200mg cilostazol tablets orally per day on (b)(6) 2023.They were discharged on (b)(6) 2023 after a good post-operative course.On (b)(6) 2023, 30 days after the procedure, the patient visited the hospital as scheduled.They had no intermittent claudication symptoms.The blood flow in the lower limbs was good according to abi and duplex ultrasound (dus).On (b)(6) 2023, the patient visited the hospital 6 months after the procedure with mild intermittent claudication symptoms.A vascular ultrasound examination revealed a restenosis within the right femoral artery stent.After consultation with the patient, admission for evt was scheduled for (b)(6) 2024.On (b)(6) 2024, evt was performed for restenosis within the right femoral artery stent.Pre-dilation was successful with an ultrascore 6.0 x 150mm balloon, and the procedure was completed by applying an in.Pact admiral 6.0 x 200 mm drug-coated balloon.On (b)(6) 2024, the patient was discharged from the hospital after a good postoperative course.The physician/reporting institution determined that there was a causal relationship between the implanted stent, the target lesion and the restenosis event in the right femoral arterial stent.It was considered serious as it led to admission of the patient to hospital for evt purposes.

Brand Name
BIOMIMICS 3D VASCULAR STENT SYSTEM
Common Device Name
BIOMIMICS 3D VASCULAR STENT SYSTEM
Manufacturer (Section D)
VERYAN MEDICAL LTD
block 5
parkmore east business park
galway, H91 V 0TX
EI  H91 V0TX
Manufacturer Contact
alan mcdonagh
block 5
parkmore east business park
galway, H91 V-0TX
EI   H91 V0TX
MDR Report Key18729871
Report Number3011632150-2024-00003
Device Sequence Number7187029
Product Code NIP
UDI-Device Identifier05391526850510
UDI-Public(01)05391526850510(17)240506(11)221006(10)0000176703
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
P180003
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2023
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Other,Foreign,Health Professional
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 02/19/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date05/06/2024
Device Catalogue Number144700-12
Device Lot Number0000176703
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/24/2024
Initial Report FDA Received Date02/19/2024
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured10/06/2022
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
CILOSTAZOL.
Outcome Attributed to Adverse Event Hospitalization; Required Intervention;
Patient Age64 YR
Patient SexFemale
Patient Weight50 KG